# SDR O2JA2021051900151

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N995DP
- Make and model: Lear 35A
- Aircraft serial: 600
- Aircraft time: 15,832 hours, 11,587 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Pressure Loss
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PRESSURE LOSS. ALTERNATE LANDING GEAR EXTENSION WAS PERFORMED.
